# SDR AALA202104309003

- Difficulty date: April 30, 2021
- Submitted: April 30, 2021
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- Aircraft time: 77,963 hours, 10,002 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: S283W6001
- Condition: False Activation
- Location: Lavatory
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON SHORT FINAL SMOKE LAVATORY ENGINE INDICATING AND CREW ALERTING SYSTEM ALERT. INBOUND CREW REPORTED LAV3F-1R GAVE THE FAULT. PERFORMED TEST PER AMM 26-13-00-710-801. ALL TEST OK. NO SIGNS OF SMOKE IN TOILET.
